Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Taking Keraglo and a alternate therapy drug abana to improve kidney and liver health. Is this ok?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Hi doctor I did abused codiene phosphate for some ten months..and I am now free with that..knowing tht codiene can severely damage kidney, liver...
So now for restoration I stared taking Keraglo and a alternate therapy drug abana for improving my kidney and liver health.. So I want to ask am I doing correct.. Or do I need to thru some other therapy
Posted Fri, 12 Oct 2012 in Kidney Conditions
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query

Its a good decision to stop a drug on which your are dependent and it will always be appreciated.

Before starting some alternate drugs for kidney or liver damage, first you have to assess whether the kidney or liver have really damaged or not. there are some functional tests which shows the function of the organs. however the drugs you are using are herbal products with multivitamins having almost no side effects. you can use them and do not need any other drugs

feel free for any further queries

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor